# SDR 08FDEA03444

- Difficulty date: August 12, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N564FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46984
- Aircraft time: 81,889 hours, 26,187 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ABA75181
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FUSELAGE SKIN AT STA 322 IS CRACKED 10 INCHES ABOVE THE FINGER DOUBLERS.  REMOVED FIRST OFFICERS SEAT IAW AMM 25-11-01-4.  REMOVED DAMAGE AND FABRICATED A REPAIR IAW SRM 53-20-00; FIG 6; VOL I.  ALODINED AND PRIMED IAW SRM 51-21-01; VOL II.  INSTALLED THE REPAIR IAW SRM 53-20-00; VOL II; FIG 6.  INSTALLED FIRST OFFICERS SEAT IAW AMM 25-11-01-4; OPS CHECK FOUND TO BE GOOD IAW AMM 25-11-01-4.
